# SDR R61A201710300804

- Difficulty date: October 25, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 20,551 hours, 14,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17013414003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERNAL DOUBLER ON PANEL 192BL. REMOVED CORRODED INNER DOUBLER REF SRM 51-41-02 LOCATED AND DRILLED NEW INNER DOUBLER FOR PANEL 192BL, INSTALLED NEW DOUBLER ON PANEL 192BL REF SRM 51-41-02. RESTORED SURFACE PROTECTION REF SRM 51-23-04, 51-23-05, 51-23-06.
